Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feel heavy headed behind eyes and lethargic mainly while using computer. Cure?

I seem to feel heavy headed and very lethargic often now. It s always been there, especially after having a huge meal, but now it seems to come on very often... even when I m lying in bed and reading or working on the computer. It also tends to pop up when I m in College... but I don t really notice it if I m really engaged in something. Sometimes this really interferes with my work and studies now.. Oh and it happens a lot specially if I m using a computer. Also the heavy headed feeling is mostly concentrated behind the eyes... Anything I can do?
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...

All these symptom indicate that you might be having Computer Vision Syndrome. get relief, you should avoid looking continuously at the screen.
Give rest to your eyes for 2 min in every half hour, splash cold water.

Another reason of concern may be due to different refractive power in both the eyes.
So...if the symptoms still persist, it will be better to consult your Ophthalmologist & get a refractory check done.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks and Take care.
Answered: Wed, 20 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Dermatologist Dr. Surajit Gorai's  Response
Headache after excess computer use is not uncommon.
Headache may be due to various reasons like tension, migraine, refractive error, mental stress, strain on eye or any organic causes in nervous system.
Meal should not be huge.
It should be light & frequent.
During computer use
1. Move your sight every 10-15 mins.
2. Keep at least 40 cm distances
3. Use protective cover over the monitor
Check your power of eyes.
Try to tension free.
Have a consultation with doctor.
Good luck.
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor